UPM Institutional Repository

On convergence almost everywhere of multiple Fourier integrals


Ahmedov, Anvarjon and Ab. Aziz, Norashikin and Mokhtar, Mohd Noriznan (2011) On convergence almost everywhere of multiple Fourier integrals. Journal of Quality Measurement and Analysis, 7 (1). pp. 109-115. ISSN 1823-5670


In this paper we investigate the principle of the generalised localisation for spectral expansions of the polyharmonic operator, which coincides with the multiple Fourier integrals summed over the domains corresponding to the surface levels of the polyharmonic polynomials. It is proved that the partial sums of the multiple Fourier integrals of a function f ∈ L2(RN) converge to zero almost-everywhere on RN \ sup f.

Download File

PDF (Abstract)
On convergence almost everywhere of multiple fourier integrals.pdf

Download (87kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Engineering
Publisher: Universiti Kebangsaan Malaysia
Keywords: Fourier integrals; Spectral expansions; Maximal operators
Depositing User: Nabilah Mustapa
Date Deposited: 02 May 2017 08:02
Last Modified: 02 May 2017 08:02
URI: http://psasir.upm.edu.my/id/eprint/51200
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item